# SDR AALA20150905001

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 49,068 hours, 19,890 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, AFTER SELECTING FLAPS 5, FLAPS STOPPED AT 4.  EMER CHECK LIST USED TO EXTEND MANUAL TO 15.  ACCOMPLISHED OPERATIONAL CHECK OF FULL TRAVEL OF FLAPS & A BITE OF THE FSEU IAW 27-51-00-810-802, NO FAULTS NOTED.
